# SDR UALA2011051002325

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 69,928 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 575, STR 1L, DAMAGE BLEND OUT EXCEEDS SRM LIMITS AND REQUIRES A REPAIR.  INSTALLED DOUBLER RPR PER REO G13640 AND EVA 80839.
